JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE EXISTENCE OF SEMIALGEBRAIC SLICES AND ITS APPLICATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE EXISTENCE OF SEMIALGEBRAIC SLICES AND ITS APPLICATIONS
Choi, Myung-Jun; Park, Dae-Heui; Suh, Dong-Youp;
  PDF(new window)
 Abstract
Let G be a compact semialgebraic group and M a semi-algebraic G-set. We prove that there exists a semialgebraic slice at every point of M. Moreover M can be covered by finitely many semialgebraic G-tubes. As an application we give a different proof that every semialgebraic G-set admits a semi algebraic G-embedding into some semialgebraic orthogonal representation space of G, which has been proved in [15].
 Keywords
transformation groups;semialgebraic;slice;embedding;
 Language
English
 Cited by
1.
EQUIVARIANT SEMIALGEBRAIC LOCAL-TRIVIALITY,;

대한수학회지, 2007. vol.44. 1, pp.179-188 crossref(new window)
1.
SLICE THEOREM FOR SEMIALGEBRAICALLY PROPER ACTIONS, Honam Mathematical Journal, 2015, 37, 4, 431  crossref(new windwow)
2.
Proof of semialgebraic covering mapping cylinder conjecture with semialgebraic covering homotopy theorem, Topology and its Applications, 2007, 154, 1, 69  crossref(new windwow)
 References
1.
Ergeb. Meth. Grenzgeb(3), 1998. vol.36.

2.
Pure Appl. Math., 1972. vol.46.

3.
Math. Z., 1987. vol.195. pp.69-78 crossref(new window)

4.
Pacific J. Math., 1984. vol.114. 1, pp.47-71 crossref(new window)

5.
Lecture Notes in Math., 1985. vol.1173.

6.
Proc. Amer. Math. Soc., 1950. vol.1. pp.35-43 crossref(new window)

7.
Proc. Sympos. Pure Math., 1975. vol.29. pp.165-185

8.
Ann. Scuola Norm. Sup. Pisa Cl. Sci., 1964. vol.18. 4, pp.449-474

9.
Ann. of Math., 1957. vol.63. pp.108-116

10.
Ann. of Math., 1957. vol.65. 3, pp.432-446 crossref(new window)

11.
J. Math. Mech., 1957. vol.6. pp.673-678

12.
Mem. Amer. Math. Soc., 1960. vol.36.

13.
Kyushu J. Math., 1996. vol.50. 1, pp.179-205 crossref(new window)

14.
Topology Appl., 2001. vol.115. pp.153-174 crossref(new window)

15.
Math. Z., 2002. vol.242. 4, pp.725-742 crossref(new window)

16.
Math. Z., 1983. vol.183. pp.365-370 crossref(new window)